# SDR A6WA202201238080

- Difficulty date: January 23, 2022
- Submitted: January 25, 2022
- Operation: Air carrier
- Aircraft: N435AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7724
- Aircraft time: 40,089 hours, 38,797 cycles
- System (JASC): 3200 · Landing Gear System
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKE OFF,RECEIVED GEAR DISAGREE NOSE WHEEL DID NOT RETRACT. C/W QRH MANUALLY LOWERED  GEAR, GEAR WAS DOWN AND LOCKED AND LANDED WITHOUT ANY FURTHER INCIDENTS. USED MANUAL HANDLE AND STOWED WHEN GEAR WAS LOWERED. NO ABNORMAL HYD MESSAGES.  3A WAS ON AND 3B SELECTED AUTO.  ***AIRCRAFT REMOVED FROM SERVICE***  T/S GEAR DISAGREE EICAS MESSAGE IAW AWA SUPP 08-067.  FOUND PROX     SENSOR TARGET JAMMED INTO PROX SENSOR PS14GA, BOTH TARGET BRACKET    AND PROX SENSOR BRACKET DAMAGED.  ALSO PROX SENSOR DAMAGED,  REMOVED PS14GA AND PS4GA AND REMOVED PROX SENSOR TARGET BRACKET IAW      AMM 32-61-05. REMOVED AND REPLACED PROXI SENSOR BRACKET PN 16215-105 IAW AMM TASK 32-21-01-00-804 SUB TASK  32-21-01- 020-008.            STEP 4. REF 218840-3 FOR INSTALL OF PS14GA, PS4GA AND PROX SENSOR    TARGET BRACKET.
